An extension theorem in SBV and an application to the homogenization of the Mumford-Shah functional in perforated domains

Filippo Cagnetti, Lucia Scardia

Research output: Contribution to journalArticle

14 Citations (Scopus)
Original languageEnglish
Pages (from-to)349-381
JournalJournal de Mathématiques Pures et Appliquées
Volume95
Issue number4
DOIs
Publication statusPublished - 2011

Cite this

An extension theorem in SBV and an application to the homogenization of the Mumford-Shah functional in perforated domains. / Cagnetti, Filippo; Scardia, Lucia.

In: Journal de Mathématiques Pures et Appliquées, Vol. 95, No. 4, 2011, p. 349-381.

Research output: Contribution to journalArticle

@article{281b2ddc1a3a481bb33047bca415d673,
title = "An extension theorem in SBV and an application to the homogenization of the Mumford-Shah functional in perforated domains",
author = "Filippo Cagnetti and Lucia Scardia",
year = "2011",
doi = "10.1016/j.matpur.2010.03.002",
language = "English",
volume = "95",
pages = "349--381",
journal = "Journal de Mathematiques Pures et Appliquees",
issn = "0021-7824",
publisher = "Elsevier",
number = "4",

}

TY - JOUR

T1 - An extension theorem in SBV and an application to the homogenization of the Mumford-Shah functional in perforated domains

AU - Cagnetti, Filippo

AU - Scardia, Lucia

PY - 2011

Y1 - 2011

UR - http://dx.doi.org/10.1016/j.matpur.2010.03.002

U2 - 10.1016/j.matpur.2010.03.002

DO - 10.1016/j.matpur.2010.03.002

M3 - Article

VL - 95

SP - 349

EP - 381

JO - Journal de Mathematiques Pures et Appliquees

JF - Journal de Mathematiques Pures et Appliquees

SN - 0021-7824

IS - 4

ER -